MathSciNet Relay Station
MathSciNet bibliographic data
MR834038 55P62 (55R05)
Félix, Yves; Thomas, Jean-Claude Module d'holonomie d'une fibration. (French) [The holonomy module of a fibration] Bull. Soc. Math. France 113 (1985), no. 3, 255–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement